# SDR REXA2015052800531

- Difficulty date: May 28, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 893 hours, 623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANTS EMER FLASHLIGHT INOPERATIVE.  DEFERRED EMER FLASHLIGHT IAW MEL 26-61-4A, MXC NOTIFIED, 6569 TB PLACARD.  INSTALLED & ENTERED TO MM02.  R & R FWD FLASHLIGHT IAW 900-25-61-4A.  REMOVED FROM MM02 PLACARD REMOVED.  THIS CLEARED MEL 25-61-4A MXC NOTIFIED 95909.
